# SDR DHL9872669D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO FLOOR SUPPORT CHANNNEL  ALONG OUTBD RADIUS, CORRODED FROM BS 950F GOING AFT FOR 4.5.  REMOVED AND REPLACED FLOOR SUPPORT CHANNEL PER SRM 53-10-1, 68.5.  N/R 3807.
